Curvature pinching for totally real submanifolds of a complex projective space

この論文にアクセスする

この論文をさがす

著者

抄録

Montiel, Ros and Urbano [{M3}] showed a complete characterization of compact totally real minimal submanifold M of CP<SUP>n</SUP>(c) with Ricci curvature S of M satisfying S≥q 3(n-2)c/16. The purpose of this paper is to answer Ogiue's conjecture which the above result remains true under the weaker condition of the scalar curvature ρ of M satisfying ρ≥q 3n(n-2)c/16.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(1), 51-64, 2000-01 

    The Mathematical Society of Japan

参考文献:  10件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480001
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974628
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ